# SDR REXA2022050300794

- Difficulty date: April 17, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 29,718 hours, 21,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670341041
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS265/STR27 STIFFENING ANGLE PN: CC670-34104-1 CORRODED.	CA: REMOVED AND REPLACED ANGLE IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-40-11-001-001-A01.
